# SDR DALA2025111208305

- Difficulty date: November 12, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 31,362 hours, 17,952 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE AFT OF L2 DOOR. DAMAGE MEASURED 20 INCHES AFT OF DOOR SEAM ON SEAM LAP JOINT. REMOVED DAMAGE AREA REF B737 SRM 53-70-01-2R . PARAGRAPH 4,D.  PERFORMED ALL HFEC PER B737 SRM . HFEC OF CUTOUT AREA PER NDT PART 6 51 00-00 PROCEDURE 23. BHEC PERFORMED PER NDT PERT 6 51-00-00 PROCEDURE 16 OF COUNTERSUNK FASTENER HOLES PER NDT 53-30-00 PROCEDURE 4. NO FINDINGS QC 5134. ALL STRUCTURAL AND INSPECTION WORK FWD TO NON-ROUTINE W/C 1300097. NON-ROUTINE ISSUED FOR MAJOR REPAIR.
